MAUDE Adverse Event Report: Edwards LifeSciences PR FOGARTY; CATHETER, EMBOLECTOMY

Edwards LifeSciences PR FOGARTY; CATHETER, EMBOLECTOMY
Model Number 12TLW404F
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
FOGARTY
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
Edwards LifeSciences PR
state rd indus pk 402 km 1.4
anasco 00610
PR  00610
Manufacturer (Section G)
Edwards Lifescience
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
+1(949)201-7706
MDR Report Key50454702
Report Number2015691-2026-18061
Device Sequence Number10319789
Product Code DXE
UDI-Device Identifier00690103043464
UDI-Public(01)00690103043464(10)66570037
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K240078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number12TLW404F
Device Lot Number66570037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown